Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2011, 9:59 PM EDT for Gordon County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 9:59 PM EDT (01:59 UTC)
- Expired
- Jul 11, 2011, 10:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1002 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
683
WWUS82 KFFC 120159 CCA
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT MON JUL 11 2011
GAZ012-120230-
959 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND POSSIBLE BRIEF
MINOR FLOODING IN WESTERN GORDON COUNTY UNTIL 1030 PM EDT...
AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING SOUTHWEST AT 10 MPH.
DOPPLER RADAR ESTIMATES THAT UP TO 2.0 INCHES OF RAIN HAS FALLEN
ACROSS PARTS OF WESTERN GORDON COUNTY...BETWEEN OOSTANAULA AND SUGAR
VALLEY DURING THE LAST 30 TO 45 MINUTES...AND AN ADDITIONAL 1/2 TO 1
INCH OF RAIN IS POSSIBLE THROUGH 1030 PM EDT.
RUNOFF FROM THESE STORMS MAY RESULT IN MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES IN THIS REGION OF GORDON COUNTY...INCLUDING AREAS AROUND
SUGAR VALLEY AD OOSTANAULA. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
MOTORISTS IN THE AREA SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND
POOR VISIBILITY. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD. THE WATER DEPTH MAY BE TOO GREAT FOR YOU TO PROCEED SAFELY.
&&
LAT...LON 3447 8509 3454 8509 3454 8507 3456 8506
3458 8501 3450 8492 3439 8502 3440 8503
3440 8509 3442 8511 3443 8509 3446 8511
TIME...MOT...LOC 0154Z 050DEG 7KT 3451 8502
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 7:50 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 11, 7:50 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUL 11 2011
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
A SURFACE TROUGH WAS PRODUCING WIDELY SCATTERED TSTMS OVER
CENTRAL GA AT THIS TIME. MOVEMENT WAS TO THE SOUTHWEST AT 5 TO 10
KTS. EXPECT THE CONVECTION TO GRADUALLY DISSIPATE AFTER SUNSET.
OTHERWISE..THE NAM AND GFS ARE SIMILAR IN AN UPPER LEVEL RIDGE
HOLDING OVER THE FORECAST AREA TUESDAY...BEFORE BEGINNING TO
WEAKEN WEDNESDAY AS AN UPPER TROF DEEPENS OVER NEW ENGLAND.
THE MODELS SHOW ANOTHER BOUNDARY DRIFTING SOUTH FROM THE OH AND TN
VALLEY REGION TUESDAY...MOVING INTO EXTREME NORTH GEORGIA BY
WEDNESDAY. SLIGHT CHANCE TSTM POPS ON TUESDAY INCREASING AS THE
FRONT APPROACHES ON WEDNESDAY.
THE MAIN HAZARD WILL BE THE HOT TEMPS AND HIGH HUMIDITY DURING THE
SHORT TERM PERIOD. A MET/MAV MOS BLEND HAS BEEN CONSISTENT WITH
MAX TEMPS APPROACHING THE TRIPLE DIGIT MARK ACROSS PORTIONS OF
CENTRAL GA TUESDAY AND WEDNESDAY. LOOK FOR HEAT INDICES TO BE IN THE
105 TO 110 RANGE IN PORTIONS OF NORTH AND CENTRAL GA. A HEAT
ADVISORY HAS BEEN ISSUED TO STRESS NOT ONLY THE DAYTIME HIGHS BUT
THE VERY WARM NIGHTTIME LOWS. MOST HEAT RELATED DEATHS TEND TO
OCCUR IN THE EVENING. THIS IS ESPECIALLY TRUE IN URBAN AREAS THAT
HAVE A DIFFICULT TIME COOLING DOWN UNTIL THE NEXT MORNING.
16
.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED PROGS SIMILAR WITH THE SURFACE FRONT PUSHING INTO NORTH
CENTRAL GEORGIA THURSDAY...THEN MOVING SOUTH OF THE COUNTY WARNING
AREA BY FRIDAY AS SURFACE HIGH PRESSURE WEDGES DOWN THE APPALACHIANS.
MODELS MAINTAIN REMNANTS OF WEAK BOUNDARY SOMEWHERE ACROSS SOUTH
GEORGIA INTO SUNDAY. MEANWHILE...GFS TRIES TO DEVELOP A SURFACE
LOW OFF THE CAROLINA-GEORGIA COAST SATURDAY/SUNDAY THEN MOVE IT INTO
SOUTHEAST GEORGIA ON MONDAY. ECMWF DOES NOT SHOW THIS FEATURE.
NONETHELESS... HIGH CHANCE POPS SEEM IN ORDER THURSDAY WITH THE
FRONT OVER THE COUNTY WARNING AREA. POPS BACK TO SLIGHT CHANCE TO
CHANCE RANGE REST OF THE PERIOD WITH THE FRONT SOUTH OF OUR AREA.
COOLER TEMPS WILL MARK THE PERIOD...ESPECIALLY FRIDAY AND INTO THE
WEEKEND WITH POSSIBLY A WEDGE SETTING UP OVER THE AREA.
49
&&
.CLIMATE...
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KCSG 101 1980 82 1953 80 1980 61 1956
KMCN 105 1980 78 1900 78 1925 61 1953
1901
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
&&
AVIATION...
008Z UPDATE...
ISOLATED CONVECTION DIMINISHING ACROSS CENTRAL GA. GENERALLY VFR
CONDITIONS EXPECTED OUTSIDE OF CONVECTION...WITH SCATTERED MVFR
VISIBILITIES DEVELOPING BETWEEN 06Z AND 14Z. LOCAL IFR VISIBILITIES
POSSIBLE 10Z THROUGH 13Z. WINDS WILL BE LIGHT AND SOMEWHAT VARIABLE
THROUGH THE MAJORITY OF THE FORECAST PERIOD BUT WILL FAVOR A
SOUTHWEST DIRECTION ON TUESDAY. WINDS SPEEDS WILL REMAIN GENERALLY
10KTS OR LESS.
//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 99 75 100 / 20 20 5 30
ATLANTA 76 97 76 97 / 20 20 5 30
BLAIRSVILLE 70 90 71 91 / 20 20 20 40
CARTERSVILLE 73 95 73 96 / 20 20 10 40
COLUMBUS 75 98 75 97 / 20 20 5 30
GAINESVILLE 75 98 76 96 / 20 20 10 40
MACON 74 97 74 98 / 20 0 0 20
ROME 73 97 73 97 / 20 20 20 40
PEACHTREE CITY 74 97 75 96 / 20 20 5 30
VIDALIA 76 99 77 99 / 20 0 0 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 11 AM TUESDAY TO 5 AM EDT WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...CRAWFORD...
CRISP...DEKALB...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
GWINNETT...HANCOCK...HARRIS...HENRY...HOUSTON...JACKSON...
JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&Hazardous weather outlook, Jul 11, 6:05 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 AM EDT MON JUL 11 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 605 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE WILL REMAIN IN PLACE OVER THE AREA. A WEAK SURFACE BOUNDARY ACROSS THE STATE WILL SLOWLY DRIFT SOUTH TODAY...EVENTUALLY DISSIPATING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. THE BEST LOCATION FOR THUNDERSTORMS IS SOUTH OF A LINE FROM LAGRANGE TO WARRENTON. .DISCUSSION... MODERATE INSTABILITY WILL DEVELOP AGAIN THIS AFTERNOON WITH CAPES AROUND 2000. WITH THE WARM AND MOIST AIRMASS IN PLACE...SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON. WHILE SOME STRONG THUNDERSTORMS ARE EXPECTED...MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS. ADDITIONALLY...BECAUSE OF THE HEAT AND HUMIDITY...HEAT INDICES WILL CLIMB TO ABOVE 100 DEGREES ACROSS MOST OF NORTH AND CENTRAL GEORGIA TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 7:32 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON JUL 11 2011
GAZ102-103-120000-
732 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN WEBSTER AND STEWART COUNTIES
UNTIL 800 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM RENFROE...TO PRESTON...TO
DUMAS...MOVING SOUTHWEST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3198 8465 3192 8466 3193 8492 3195 8497
3198 8496 3198 8504 3200 8507 3209 8504
3213 8506 3218 8501 3219 8496 3222 8497
3223 8492 3223 8465 3219 8464 3209 8443
3193 8444 3191 8450
TIME...MOT...LOC 2331Z 337DEG 11KT 3217 8476 3201 8438
19Special weather statement, Jul 11, 7:57 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUL 11 2011
GAZ104-120030-
757 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN SUMTER COUNTY UNTIL 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS. THE THUNDERSTORM WAS DRIFTING VERY
SLOWLY SOUTHWEST.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3191 8439 3195 8443 3200 8445 3200 8444
3212 8443 3217 8428 3216 8427 3217 8426
3191 8417
TIME...MOT...LOC 2357Z 248DEG 1KT 3206 8436
19Special weather statement, Jul 11, 9:18 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT MON JUL 11 2011
GAZ012-120145-
918 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN WESTERN GORDON COUNTY UNTIL 945 PM EDT...
AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING JUST NORTHWEST OF CALHOUN...DRIFTING
VERY SLOWLY SOUTH AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3462 8490 3460 8484 3440 8484 3439 8503
3440 8503 3441 8511 3443 8509 3446 8511
3447 8509 3454 8509 3455 8506 3462 8506
3462 8493 3464 8491
TIME...MOT...LOC 0117Z 171DEG 3KT 3451 8496
19Special weather statement, Jul 11, 9:48 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 PM EDT MON JUL 11 2011
GAZ019-120215-
948 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WIND GUSTS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN NORTHERN FLOYD COUNTY UNTIL 1015 PM
EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN EXTREME SOUTHWEST GORDON COUNTY...NEARING
EVERETT SPRINGS...MOVING SOUTHWEST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3443 8518 3448 8516 3455 8507 3453 8509
3447 8509 3446 8511 3443 8509 3442 8511
3440 8509 3439 8501 3435 8501 3428 8507
3441 8524
TIME...MOT...LOC 0146Z 051DEG 12KT 3444 8509
19Special weather statement, Jul 11, 9:57 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 PM EDT MON JUL 11 2011
GAZ012-120230-
957 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND POSSIBLE BRIEF
MINOR FLOODING IN GORDON COUNTY UNTIL 1030 PM EDT...
AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING SOUTHWEST AT 10 MPH.
DOPPLER RADAR ESTIMATES THAT UP TO 2.0 INCHES OF RAIN HAS FALLEN
ACROSS PARTS OF WESTERN GORDON COUNTY...BETWEEN OOSTANAULA AND SUGAR
VALLEY DURING THE LAST 30 TO 45 MINUTES...AND AN ADDITIONAL 1/2 TO 1
INCH OF RAIN IS POSSIBLE THROUGH 1030 PM EDT.
RUNOFF FROM THESE STORMS MAY RESULT IN MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES IN THIS REGION OF GORDON COUNTY...INCLUDING AREAS AROUND
SUGAR VALLEY AD OOSTANAULA. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
MOTORISTS IN THE AREA SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND
POOR VISIBILITY. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD. THE WATER DEPTH MAY BE TOO GREAT FOR YOU TO PROCEED SAFELY.
&&
LAT...LON 3447 8509 3454 8509 3454 8507 3456 8506
3458 8501 3450 8492 3439 8502 3440 8503
3440 8509 3442 8511 3443 8509 3446 8511
TIME...MOT...LOC 0154Z 050DEG 7KT 3451 8502
19Special weather statement, Jul 11, 9:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT MON JUL 11 2011
GAZ012-120230-
959 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND POSSIBLE BRIEF
MINOR FLOODING IN WESTERN GORDON COUNTY UNTIL 1030 PM EDT...
AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING SOUTHWEST AT 10 MPH.
DOPPLER RADAR ESTIMATES THAT UP TO 2.0 INCHES OF RAIN HAS FALLEN
ACROSS PARTS OF WESTERN GORDON COUNTY...BETWEEN OOSTANAULA AND SUGAR
VALLEY DURING THE LAST 30 TO 45 MINUTES...AND AN ADDITIONAL 1/2 TO 1
INCH OF RAIN IS POSSIBLE THROUGH 1030 PM EDT.
RUNOFF FROM THESE STORMS MAY RESULT IN MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES IN THIS REGION OF GORDON COUNTY...INCLUDING AREAS AROUND
SUGAR VALLEY AD OOSTANAULA. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
MOTORISTS IN THE AREA SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND
POOR VISIBILITY. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD. THE WATER DEPTH MAY BE TOO GREAT FOR YOU TO PROCEED SAFELY.
&&
LAT...LON 3447 8509 3454 8509 3454 8507 3456 8506
3458 8501 3450 8492 3439 8502 3440 8503
3440 8509 3442 8511 3443 8509 3446 8511
TIME...MOT...LOC 0154Z 050DEG 7KT 3451 8502
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:18 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Jul 11, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 23 min |
| Jul 11, 9:48 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 11, 9:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 11, 10:33 PM EDT | Special Weather Statement | FFC | Gordon | 57 min |
| Jul 12, 8:56 AM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 12, 11:54 AM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 12, 1:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jul 12, 1:50 PM EDT | Special Weather Statement | FFC | Rockdale | 40 min |
| Jul 12, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 35 min |
| Jul 12, 2:11 PM EDT | Special Weather Statement | FFC | Rockdale | 34 min |
| Jul 12, 2:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 12, 2:44 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 12, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 23 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 12, 3:08 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more | 37 hr |
| Jul 12, 3:13 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 12, 3:16 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 12, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
| Jul 12, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 30 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jul 12, 4:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.